Baby Dies from Contact with Pain Patch
Why Are So Many Teens Oversexualized on TikTok?
DIY Freckles and an Oil-Blasting Facial Roller for Under $20!
A Makeup Mask and Facial Cleanser Foamer You Need to Try
What Lifestyle Factors Could be Affecting Your Heartbeat?
The Most Common Reasons You're Experiencing Foot Pain!
Could TikTok be Toxic for Your Kids?
How Parents Can Set Boundaries for Their Kids on Social Media
Boost Your Curls with a Product Already in Your Shower!
What to Do When You Notice Your Heart Is Racing More Than Normal
Fill Your Kids Breakfast and Lunch with Brain-Boosting Foods
Why Do Your High Heels Feel Worse Than Ever Before?
Can the COVID-19 Vaccine Make You Infertile?
The Daily Moves You Should Do to Rock Your Core
How to Wear Y2K Fashion at Any Age with Celeb Stylist Nicole Cha…
Find out the 5 Tactics Anti-Vaxxers Use to Manipulate People
Can the COVID-19 Vaccine Make You Magnetic?
The Best Thing Parents Can Do to Protect Their Kids from COVID-19
How Throwback Trends are Helping You Through the Pandemic
5 Tips for Overcoming COVID-19 Cave Syndrome
The Doctors share the tragic story of a mother who was co-sleeping with her 15-month-old child and awoke to find her worst nightmare: her baby was dead after having come in contact with her fentanyl pain patch.
ER physician Dr. Travis Stork explains these patches are designed based off of your size and weight so for a small child, the dose was fatal. The Doctors believe it’s important to bring awareness around this. They advise parents to never apply patches in front of their children so that their kids don’t mistake the patches as Band-Aids or make them seem appealing at all.
From a prescriber standpoint, Dr. Travis thinks certain questions should be asked to patients before prescribing a patch like this. Do you have small children at home? Do you co-sleep with your children? If so, maybe an oral form of the medication may be a better bet.
Dermatologist Dr. Sonia Batra points out just how toxic these fentanyl patches can be. She says the one this mother was wearing was to be changed once every 72 hours so this dose which is supposed to be administered over the course of three days went into the bloodstream of a small child! Fentanyl patches are one of the few medications the FDA recommends disposing of in the toilet because they are so toxic and dangerous that you don’t want them left in the garbage where others can come in contact with it.